Location: Home »Publications

Papers in 2016

Combinatorics
  1. William Y. C. Chen, M. Fu  
    Context-free grammars for permutations and increasing trees  
    Adv. Appl. Math.  
       
  2. J. Y. Fan, L. Guo and L. D. Zhang  
    On parabolic Kazhdan-Lusztig $R$-polynomials for the symmetric group  
    J. Pure Appl. Algebra  
       
  3. William Y. C. Chen, J. X. Guo, L. Guo, H. Y. Huang and Y. H. Liu  
    $s$-Inversion sequences and $P$-partitions of type $B$  
    SIAM J. Discrete Math.  
       
  4. Arthur L. B. Yang, J. Y. Zhao  
    Log-concavity of the Fennessey-Larcombe-French sequence  
    Taiwanese J. Math.  
       
  5. Y. Sun, H. Y. Xie and Arthur L. B. Yang  
    Melham's conjecture on odd power sums of Fibonacci numbers  
    Quaest. Math.  
       
  6. Z. Q. Chen, Sergey Kitaev and Y. Sun  
    Word-representability of face subdivisions of triangular grid graphs  
    Graphs Combin.  
       
  7. L. L. Gao, Sergey Kitaev and Philp B, Zhang  
    Avoiding vincular patterns on alternating words  
    Discrete Math.  
       
  8. S. P. Cui, Nancy S. S. Gu and X. Huang  
    Congruence properties for a certain kind of partition functions  
    Adv. Math. 290 (2016) 739-772.  
       
Graph Theory
  1. F. Huang, Xueliang Li and S. J. Wang  
    Upper bounds of proper connection number of graphs  
    J. Comb. Optim.  
       
  2. H. Chang, Xueliang Li and Z. M. Tan  
    Some upper bounds for the 3-proper index of graphs  
    Bull. Malays. Math. Sci. Soc.  
       
  3. D. Wu, Xueliang Li  
    The (vertex-)monochromatic index of a graph  
    J. Comb. Optim.  
       
  4. B. Deng, Xueliang Li  
    More on L-borderenergetic graphs  
    MATCH Commun. Math. Comput. Chem.  
       
  5. D. Hu, Xueliang Li, X.G. Liu, S.G. Zhang  
    The Laplacian energy and Laplacian Estrada index of random multipartite graphs  
    J. Math. Anal. Appl.  
       
  6. F. Huang, Xueliang Li and S. J. Wang  
    Proper connection numbers of complementary graphs  
    Bull. Malays. Math. Sci. Soc.  
       
  7. F. Huang, Xueliang Li, Z.M. Tan and C. Magnant  
    Minimum degree condition for proper connection number 2  
    Theoret. Comput. Sci.  
       
  8. H.Z. Li, Xueliang Li and Y.F. Sun  
    Rainbow connection number of graphs with diameter 3  
    Discuss. Math. Graph Theory  
       
  9. Xueliang Li, M. Q. Wei and X. Y. Zhu  
    Borderenergetic graphs with small maximum or large minimum degrees  
    MATCH Commun. Math. Comput. Chem.  
       
  10. Z. M. Tan, J. F. Wang and K. Yang  
    Oriented bicyclic graphs with the first five large skew energies  
    Ars Combin.  
       
  11. B. Deng, Xueliang Li and I. Gutman  
    More on borderenergetic graphs  
    Linear Algebra Appl.  
       
  12. J. Dong, Xueliang Li  
    Rainbow connection number and independence number of a graph  
    Graphs Combin.  
       
  13. X. Chen, Xueliang Li and Y. Y. Zhang  
    3-Regular mixed graphs with optimum Hermitian energy  
    Linear Algebra Appl.  
       
  14. Xueliang Li, Z. M. Tan, K. Yang and J. F. Wang  
    Tricyclic oriented graphs with maximal skew energy  
    Bull. Malays. Math. Sci. Soc.  
       
  15. Xueliang Li, Y. P. Mao  
    Graphs with large generalized (edge-)connectivity  
    Discuss. Math. Graph Theory  
       
Combinatorial Number Theory